# SDR CALA2015041600284

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 24,691 hours, 8,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION AT FASTENER HOLES COMMON TO THE SPLICE STRAP ON SEAT TRACK OTBD FLANGES FWD OF FLOORBEAM STATION 727B AT RBL 24.75, AS INDICATED BY EA 5320-02076 REF F STEP 3 6.  REPAIRED SEAT TRACK IAW ECRA5320-02469.  SEE ENTRIES BELOW FOR ALL WORK PERFORMED.
